Alert archive / Arizona / Red Flag Warnings in 2014

Red Flag Warning 17, NWS Flagstaff, AZ

June 12, 20144 counties in Arizona

NWS Flagstaff, AZ issued this red flag warning at Jun 12, 2014, 2:28 PM MST for 4 counties in Arizona. It took effect at Jun 13, 2014, 10:00 AM MST. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 12, 2014, 2:28 PM MST (21:28 UTC)
In effect from
Jun 13, 2014, 10:00 AM MST
Expired
Jun 13, 2014, 8:00 PM MST
In force
10 hr
Issued by
NWS Flagstaff, AZ

Counties Apache County, AZ, Coconino County, AZ, Navajo County, AZ, Yavapai County, AZ

The radar

The Flagstaff radar (KFSX), 83 km from the middle of the area, began a volume at 21:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 9.5 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Flgstf/Belemont, AZ at 12:00Z on 2014-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Flgstf/Belemont, AZ at 12:00Z on 2014-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 16 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3323 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
16 m²/s²
0-3 km storm-relative helicity
13 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

324 
WWUS85 KFGZ 122128
RFWFGZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
228 PM MST THU JUN 12 2014

AZZ110>116-139-140-130530-
/O.UPG.KFGZ.FW.A.0011.140613T1600Z-140614T0300Z/
/O.NEW.KFGZ.FW.W.0017.140613T1700Z-140614T0300Z/
/O.NEW.KFGZ.FW.A.0012.140614T1700Z-140615T0300Z/
CHINLE VALLEY (FIRE WEATHER ZONE 110)-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER
ZONE 112)-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE
113)-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE
114)-WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)-
EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)-
BLACK MESA AREA (FIRE WEATHER ZONE 139)-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE
140)-
228 PM MST THU JUN 12 2014

...RED FLAG WARNING IN EFFECT ON FRIDAY FROM 10 AM TO 8 PM MST
FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...

...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY MORNING THROUGH
SATURDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A RED FLAG
WARNING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN
EFFECT ON FRIDAY FROM 10 AM TO 8 PM MST. 

A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH
FOR STRONG WINDS AND LOW RELATIVE HUMIDITY IS IN EFFECT FROM
SATURDAY MORNING THROUGH SATURDAY EVENING.

* AFFECTED AREA...NAVAJO...APACHE AND PORTIONS OF COCONINO COUNTY.

* TIMING...RED FLAG WARNING...FRIDAY FROM 10 AM TO 8 PM MST.

  FIRE WEATHER WATCH...SATURDAY MORNING THROUGH SATURDAY EVENING.

* 20 FOOT WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH.

* MINIMUM RELATIVE HUMIDITY...AS LOW AS 4 PERCENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS AND LOW RELATIVE HUMIDITIES CAN CONTRIBUTE TO EXTREME FIRE
BEHAVIOR.

PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

PLEASE NOTIFY FIELD CREWS OF THIS FIRE WEATHER WATCH.

&&

$$

AZZ104>109-138-130530-
/O.UPG.KFGZ.FW.A.0011.140613T1600Z-140614T0300Z/
/O.NEW.KFGZ.FW.W.0017.140613T1700Z-140614T0300Z/
KAIBAB PLATEAU (FIRE WEATHER ZONE 104)-
MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)-
GRAND CANYON COUNTRY (FIRE WEATHER ZONE 106)-
COCONINO PLATEAU (FIRE WEATHER ZONE 107)-
YAVAPAI COUNTY MOUNTAINS (FIRE WEATHER ZONE 108)-
NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE
109)-OAK CREEK AND SYCAMORE CANYONS (FIRE WEATHER ZONE 138)-
228 PM MST THU JUN 12 2014

...RED FLAG WARNING IN EFFECT ON FRIDAY FROM 10 AM TO 8 PM MST
FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A RED FLAG
WARNING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN
EFFECT ON FRIDAY FROM 10 AM TO 8 PM MST.

* AFFECTED AREA...PORTIONS OF COCONINO AND YAVAPAI COUNTIES.

* TIMING...FRIDAY FROM 10 AM TO 8 PM MST.

* 20 FOOT WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 40 MPH.

* MINIMUM RELATIVE HUMIDITY...AS LOW AS 5 PERCENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS AND LOW RELATIVE HUMIDITIES CAN CONTRIBUTE TO EXTREME FIRE
BEHAVIOR.

PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING.

&&

$$

AZZ117-130530-
/O.NEW.KFGZ.FW.A.0012.140614T1700Z-140615T0300Z/
WHITE MOUNTAINS (FIRE WEATHER ZONE 117)-
228 PM MST THU JUN 12 2014

...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY MORNING THROUGH
SATURDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A FIRE
WEATHER WATCH FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...WHICH
IS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING.

* AFFECTED AREA....WHITE MOUNTAINS REGION.

* TIMING...SATURDAY MORNING THROUGH SATURDAY EVENING.

* 20 FOOT WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 40 MPH.

* MINIMUM RELATIVE HUMIDITY...AS LOW AS 9 PERCENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

PLEASE NOTIFY FIELD CREWS OF THIS FIRE WEATHER WATCH.

&&

$$
4 follow-up statements
007 
WWUS85 KFGZ 130517
RFWFGZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
1017 PM MST THU JUN 12 2014

AZZ110>116-139-140-131330-
/O.CON.KFGZ.FW.W.0017.140613T1700Z-140614T0300Z/
/O.CON.KFGZ.FW.A.0012.140614T1700Z-140615T0300Z/
CHINLE VALLEY (FIRE WEATHER ZONE 110)-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER
ZONE 112)-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE
113)-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE
114)-WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)-
EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)-
BLACK MESA AREA (FIRE WEATHER ZONE 139)-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE
140)-
1017 PM MST THU JUN 12 2014

...RED FLAG WARNING REMAINS IN EFFECT ON FRIDAY FROM 10 AM TO 8
PM MST FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING
THROUGH SATURDAY EVENING FOR STRONG WINDS AND LOW RELATIVE
HUMIDITY...

* AFFECTED AREA...NAVAJO...APACHE AND PORTIONS OF COCONINO COUNTY.

* TIMING...RED FLAG WARNING...FRIDAY FROM 10 AM TO 8 PM MST.

  FIRE WEATHER WATCH...SATURDAY MORNING THROUGH SATURDAY EVENING.

* 20 FOOT WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH.

* MINIMUM RELATIVE HUMIDITY...AS LOW AS 4 PERCENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS AND LOW RELATIVE HUMIDITIES CAN CONTRIBUTE TO EXTREME FIRE
BEHAVIOR.

PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

PLEASE NOTIFY FIELD CREWS OF THIS FIRE WEATHER WATCH.

&&

$$

AZZ104>109-138-131330-
/O.CON.KFGZ.FW.W.0017.140613T1700Z-140614T0300Z/
KAIBAB PLATEAU (FIRE WEATHER ZONE 104)-
MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)-
GRAND CANYON COUNTRY (FIRE WEATHER ZONE 106)-
COCONINO PLATEAU (FIRE WEATHER ZONE 107)-
YAVAPAI COUNTY MOUNTAINS (FIRE WEATHER ZONE 108)-
NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE
109)-OAK CREEK AND SYCAMORE CANYONS (FIRE WEATHER ZONE 138)-
1017 PM MST THU JUN 12 2014

...RED FLAG WARNING REMAINS IN EFFECT ON FRIDAY FROM 10 AM TO 8
PM MST FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...

* AFFECTED AREA...PORTIONS OF COCONINO AND YAVAPAI COUNTIES.

* TIMING...FRIDAY FROM 10 AM TO 8 PM MST.

* 20 FOOT WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 40 MPH.

* MINIMUM RELATIVE HUMIDITY...AS LOW AS 5 PERCENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS AND LOW RELATIVE HUMIDITIES CAN CONTRIBUTE TO EXTREME FIRE
BEHAVIOR.

PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING.

&&

$$

AZZ117-131330-
/O.CON.KFGZ.FW.A.0012.140614T1700Z-140615T0300Z/
WHITE MOUNTAINS (FIRE WEATHER ZONE 117)-
1017 PM MST THU JUN 12 2014

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING
THROUGH SATURDAY EVENING FOR STRONG WINDS AND LOW RELATIVE
HUMIDITY...

* AFFECTED AREA....WHITE MOUNTAINS REGION.

* TIMING...SATURDAY MORNING THROUGH SATURDAY EVENING.

* 20 FOOT WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 40 MPH.

* MINIMUM RELATIVE HUMIDITY...AS LOW AS 9 PERCENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

PLEASE NOTIFY FIELD CREWS OF THIS FIRE WEATHER WATCH.

&&

$$
728 
WWUS85 KFGZ 131245
RFWFGZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
545 AM MST FRI JUN 13 2014

AZZ110>116-139-140-132345-
/O.CON.KFGZ.FW.W.0017.140613T1700Z-140614T0300Z/
/O.CON.KFGZ.FW.A.0012.140614T1700Z-140615T0300Z/
CHINLE VALLEY (FIRE WEATHER ZONE 110)-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER
ZONE 112)-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE
113)-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE
114)-WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)-
EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)-
BLACK MESA AREA (FIRE WEATHER ZONE 139)-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE
140)-
545 AM MST FRI JUN 13 2014

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
8 PM MST THIS EVENING FOR STRONG WINDS AND LOW RELATIVE
HUMIDITY...

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING
THROUGH SATURDAY EVENING FOR STRONG WINDS AND LOW RELATIVE
HUMIDITY...

* AFFECTED AREA...MUCH OF NORTHERN ARIZONA.

* TIMING...RED FLAG WARNING...FRIDAY FROM 10 AM TO 8 PM MST.

* 20 FOOT WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH.

* MINIMUM RELATIVE HUMIDITY...AS LOW AS 4 PERCENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS AND LOW RELATIVE HUMIDITIES CAN CONTRIBUTE TO EXTREME FIRE
BEHAVIOR.

PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

PLEASE NOTIFY FIELD CREWS OF THIS FIRE WEATHER WATCH.

&&

$$

AZZ104>109-138-132345-
/O.CON.KFGZ.FW.W.0017.140613T1700Z-140614T0300Z/
KAIBAB PLATEAU (FIRE WEATHER ZONE 104)-
MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)-
GRAND CANYON COUNTRY (FIRE WEATHER ZONE 106)-
COCONINO PLATEAU (FIRE WEATHER ZONE 107)-
YAVAPAI COUNTY MOUNTAINS (FIRE WEATHER ZONE 108)-
NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE
109)-OAK CREEK AND SYCAMORE CANYONS (FIRE WEATHER ZONE 138)-
545 AM MST FRI JUN 13 2014

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
8 PM MST THIS EVENING FOR STRONG WINDS AND LOW RELATIVE
HUMIDITY...

* AFFECTED AREA....COCONINO COUNTY AND YAVAPAI COUNTY MOUNTAINS.

* TIMING...FRIDAY FROM 10 AM TO 8 PM MST.

* 20 FOOT WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH.

* MINIMUM RELATIVE HUMIDITY...AS LOW AS 5 PERCENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS AND LOW RELATIVE HUMIDITIES CAN CONTRIBUTE TO EXTREME FIRE
BEHAVIOR.

PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING.

&&

$$

AZZ117-132345-
/O.CON.KFGZ.FW.A.0012.140614T1700Z-140615T0300Z/
WHITE MOUNTAINS (FIRE WEATHER ZONE 117)-
545 AM MST FRI JUN 13 2014

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING
THROUGH SATURDAY EVENING FOR STRONG WINDS AND LOW RELATIVE
HUMIDITY...

* AFFECTED AREA...WHITE MOUNTAINS AREA.

* TIMING...SATURDAY MORNING THROUGH SATURDAY EVENING.

* 20 FOOT WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 40 MPH.

* MINIMUM RELATIVE HUMIDITY...AS LOW AS 10 PERCENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

PLEASE NOTIFY FIELD CREWS OF THIS FIRE WEATHER WATCH.

&&

$$
713 
WWUS85 KFGZ 132026
RFWFGZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
126 PM MST FRI JUN 13 2014

AZZ115-140300-
/O.CAN.KFGZ.FW.A.0012.140614T1700Z-140615T0300Z/
/O.CON.KFGZ.FW.W.0017.000000T0000Z-140614T0300Z/
WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)-
126 PM MST FRI JUN 13 2014

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING
FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...
...FIRE WEATHER WATCH FOR SATURDAY IS CANCELLED FOR STRONG WINDS
AND LOW RELATIVE HUMIDITY...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS CANCELLED THE FIRE
WEATHER WATCH FOR SATURDAY.

* AFFECTED AREA...WESTERN MOGOLLON RIM.

* TIMING...NOW UNTIL 8 PM MST THIS EVENING.

* 20 FOOT WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH.

* MINIMUM RELATIVE HUMIDITY...AS LOW AS 5 PERCENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS AND LOW RELATIVE HUMIDITIES CAN CONTRIBUTE TO EXTREME FIRE
BEHAVIOR.

PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING.

&&

$$

AZZ110>114-116-139-140-140430-
/O.UPG.KFGZ.FW.A.0012.140614T1700Z-140615T0300Z/
/O.NEW.KFGZ.FW.W.0018.140614T1700Z-140615T0300Z/
/O.CON.KFGZ.FW.W.0017.000000T0000Z-140614T0300Z/
CHINLE VALLEY (FIRE WEATHER ZONE 110)-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER
ZONE 112)-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE
113)-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE
114)-EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)-
BLACK MESA AREA (FIRE WEATHER ZONE 139)-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE
140)-
126 PM MST FRI JUN 13 2014

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING
FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...
...RED FLAG WARNING IN EFFECT ON SATURDAY FROM 10 AM TO 8 PM MST
FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A RED FLAG
WARNING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN
EFFECT ON SATURDAY FROM 10 AM TO 8 PM MST.

* AFFECTED AREA...PORTIONS OF NAVAJO...APACHE AND COCONINO
  COUNTIES.

* TIMING...NOW UNTIL 8 PM MST EVENING. AGAIN ON SATURDAY...FROM
  10 AM TO 8 PM MST.

* 20 FOOT WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH.

* MINIMUM RELATIVE HUMIDITY...AS LOW AS 5 PERCENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS AND LOW RELATIVE HUMIDITIES CAN CONTRIBUTE TO EXTREME FIRE
BEHAVIOR.

PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING.

&&

$$

AZZ117-140430-
/O.UPG.KFGZ.FW.A.0012.140614T1700Z-140615T0300Z/
/O.NEW.KFGZ.FW.W.0018.140614T1700Z-140615T0300Z/
WHITE MOUNTAINS (FIRE WEATHER ZONE 117)-
126 PM MST FRI JUN 13 2014

...RED FLAG WARNING IN EFFECT ON SATURDAY FROM 10 AM TO 8 PM MST
FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A RED FLAG
WARNING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN
EFFECT ON SATURDAY FROM 10 AM TO 8 PM MST.

* AFFECTED AREA...WHITE MOUNTAINS REGION.

* TIMING...SATURDAY FROM 10 AM TO 8 PM MST.

* 20 FOOT WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 40 MPH.

* MINIMUM RELATIVE HUMIDITY...AS LOW AS 10 PERCENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS AND LOW RELATIVE HUMIDITIES CAN CONTRIBUTE TO EXTREME FIRE
BEHAVIOR.

PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING.

&&

$$

AZZ104>109-138-140300-
/O.CON.KFGZ.FW.W.0017.000000T0000Z-140614T0300Z/
KAIBAB PLATEAU (FIRE WEATHER ZONE 104)-
MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)-
GRAND CANYON COUNTRY (FIRE WEATHER ZONE 106)-
COCONINO PLATEAU (FIRE WEATHER ZONE 107)-
YAVAPAI COUNTY MOUNTAINS (FIRE WEATHER ZONE 108)-
NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE
109)-OAK CREEK AND SYCAMORE CANYONS (FIRE WEATHER ZONE 138)-
126 PM MST FRI JUN 13 2014

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING
FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...

* AFFECTED AREA...PORTIONS OF YAVAPAI AND COCONINO COUNTY.

* TIMING....NOW UNTIL 8 PM MST THIS EVENING.

* 20 FOOT WINDS...SOUTHWEST 25 TO 30 MPH WITH GUSTS UP TO 45 MPH.

* MINIMUM RELATIVE HUMIDITY...AS LOW AS 5 PERCENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS AND LOW RELATIVE HUMIDITIES CAN CONTRIBUTE TO EXTREME FIRE
BEHAVIOR.

PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING.

&&

$$
460 
WWUS85 KFGZ 140303
RFWFGZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
803 PM MST FRI JUN 13 2014

AZZ110>114-116-139-140-141115-
/O.EXP.KFGZ.FW.W.0017.000000T0000Z-140614T0300Z/
/O.CON.KFGZ.FW.W.0018.140614T1700Z-140615T0300Z/
CHINLE VALLEY (FIRE WEATHER ZONE 110)-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER
ZONE 112)-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE
113)-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE
114)-EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)-
BLACK MESA AREA (FIRE WEATHER ZONE 139)-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE
140)-
803 PM MST FRI JUN 13 2014

...RED FLAG WARNING REMAINS IN EFFECT ON SATURDAY FROM 10 AM TO 8
PM MST FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...

...RED FLAG WARNING WILL EXPIRE AT 8 PM MST THIS EVENING FOR
STRONG WINDS AND LOW RELATIVE HUMIDITY...

* AFFECTED AREA...PORTIONS OF NAVAJO...APACHE AND COCONINO
  COUNTIES.

* TIMING...FROM 10 AM TO 8 PM MST ON SATURDAY.

* 20 FOOT WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS FROM 40 TO 45
  MPH.

* MINIMUM RELATIVE HUMIDITY...AS LOW AS 5 PERCENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS AND LOW RELATIVE HUMIDITIES CAN CONTRIBUTE TO EXTREME FIRE
BEHAVIOR.

PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING.

&&

$$

AZZ104>109-115-138-140415-
/O.EXP.KFGZ.FW.W.0017.000000T0000Z-140614T0300Z/
KAIBAB PLATEAU (FIRE WEATHER ZONE 104)-
MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)-
GRAND CANYON COUNTRY (FIRE WEATHER ZONE 106)-
COCONINO PLATEAU (FIRE WEATHER ZONE 107)-
YAVAPAI COUNTY MOUNTAINS (FIRE WEATHER ZONE 108)-
NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE
109)-WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)-
OAK CREEK AND SYCAMORE CANYONS (FIRE WEATHER ZONE 138)-
803 PM MST FRI JUN 13 2014

...RED FLAG WARNING WILL EXPIRE AT 8 PM MST THIS EVENING FOR
STRONG WINDS AND LOW RELATIVE HUMIDITY...

WIND SPEEDS WILL CONTINUE TO DECREASE WITH RISING RELATIVE
HUMIDITY VALUES THIS EVENING. CRITICAL FIRE WEATHER THRESHOLDS ARE
NO LONGER BEING EXCEEDED.

$$

AZZ117-141115-
/O.CON.KFGZ.FW.W.0018.140614T1700Z-140615T0300Z/
WHITE MOUNTAINS (FIRE WEATHER ZONE 117)-
803 PM MST FRI JUN 13 2014

...RED FLAG WARNING REMAINS IN EFFECT ON SATURDAY FROM 10 AM TO 8
PM MST FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...

* AFFECTED AREA...WHITE MOUNTAINS.

* TIMING...SATURDAY FROM 10 AM TO 8 PM MST.

* 20 FOOT WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 40 MPH.

* MINIMUM RELATIVE HUMIDITY...AS LOW AS 10 PERCENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS AND LOW RELATIVE HUMIDITIES CAN CONTRIBUTE TO EXTREME FIRE
BEHAVIOR.

PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Flagstaff, AZ wrote its last area forecast discussion before this red flag warning went out at Jun 12, 10:15 AM MST, 4 hours 13 minutes earlier.

Area forecast discussion, Jun 12, 10:15 AM MST, 4 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
1015 AM MST THU JUN 12 2014

.SYNOPSIS...EXPECT BREEZY WINDS AND DRY CONDITIONS FOR THE NEXT
SEVERAL DAYS. ON FRIDAY...THERE WILL BE A SLIGHT CHANCE OF SHOWERS
ACROSS THE FAR EASTERN PORTIONS OF ARIZONA.

&&

.DISCUSSION...MOSTLY CLEAR SKIES WERE NOTED ACROSS NRN AZ THIS
MORNING...WITH SOME CLOUDS OVER THE SRN PORTION OF THE STATE. NO
UPDATES.

.DISCUSSION...MOSTLY CLEAR AND BREEZY CONDITIONS ARE FORECAST TODAY
UNDER A WEAK SHORTWAVE RIDGE. BY FRIDAY AND SATURDAY...A TROUGH
MOVING THROUGH THE GREAT BASIN WILL PRODUCE WINDIER AND SLIGHTLY
COOLER CONDITIONS. IN ADDITION...ENOUGH MOISTURE MAY MOVE NORTHWARD
AND ACROSS NORTHEASTERN AZ FOR A SLIGHT CHANCE OF STORMS IN APACHE
COUNTY FRIDAY. DRIER CONDITIONS THEN RETURN SUNDAY AND INTO NEXT
WEEK. BREEZY WINDS WILL ALSO CONTINUE...THOUGH FRIDAY AND SATURDAY
ARE EXPECTED TO BE THE WINDIEST DAYS.

&&

.AVIATION...FOR THE 18Z PACKAGE...EXPECT VFR CONDITIONS FOR THE NEXT
24 HOURS. BTWN 16Z-02Z FRI SW WINDS 10-20G25-30KT. AVIATION
DISCUSSION NOT UPDATED FOR AMENDMENTS.

&&

.FIRE WEATHER..FOR TODAY...DRY WEST-SOUTHWEST FLOW ALOFT WILL BRING
BREEZY AFTERNOON WINDS TO THE NORTHLAND. ON FRIDAY...CRITICAL FIRE
WEATHER CONDITIONS ARE PROBABLE FOR MUCH OF NORTHERN ARIZONA AS AN
AREA OF LOW PRESSURE SYSTEM MOVES INTO THE GREAT BASIN. A SLIGHT
CHANCE OF MAINLY HIGH BASED AFTERNOON THUNDERSTORMS RETURNS TO AREAS
EAST OF A LINE FROM YOUNG TO WINDOW ROCK.

SATURDAY THROUGH MONDAY. ON SATURDAY...CRITICAL FIRE WEATHER
CONDITIONS MAY CONTINUE ACROSS NORTHEAST ARIZONA AS A DRY FRONT MOVES
THROUGH OUR AREA. AN EXTREMELY DRY AIRMASS WILL FOLLOW THIS FRONT AND
BRING SEVERAL DAYS OF SINGLE DIGIT AFTERNOON HUMIDITIES AND POOR
OVERNIGHT RECOVERIES. MAX TEMPS TO START A WARMING TREND SUNDAY.

&&

.FGZ WATCHES/WARNINGS/ADVISORIES...

FIRE WEATHER WATCH FROM FRIDAY MORNING THROUGH FRIDAY EVENING FOR
AZZ104>116-138>140.

&&

PUBLIC.........DB/KD
AVIATION.......RR
FIRE WEATHER...DL

FOR NORTHERN ARIZONA WEATHER INFORMATION VISIT WEATHER.GOV/FLAGSTAFF
Hazardous weather outlook, Jun 12, 4:01 AM MST, 10 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
401 AM MST THU JUN 12 2014

AZZ004>016-038>040-131400-
KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY-
COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS-
NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-
OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
401 AM MST THU JUN 12 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ARIZONA...NORTHEAST ARIZONA AND WEST CENTRAL ARIZONA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

GUSTY SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS TO 40 MPH AND
LOW RELATIVE HUMIDITY WILL RESULT IN POTENTIALLY CRITICAL FIRE
WEATHER CONDITIONS ON FRIDAY...AND A FIRE WEATHER WATCH REMAINS IN
EFFECT FOR MUCH OF NORTHERN ARIZONA DURING THAT TIME. PLEASE SEE
THE FIRE WEATHER WATCH (PHXRFWFGZ) FOR ADDITIONAL DETAILS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Flagstaff, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 2:28 PM MSTFire Weather WatchFGZApache, Coconino, Navajo23 hr

Nearby

Red Flag Warnings in Arizona, 2014Every red flag warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.